Hi. My husband accidentally took a double dose of Vasotec. Should he be worried?
- 5 Feb 2011 by Mamakrissy28
- vasotec, high blood pressure, hypertension
He takes the 2.5 mg pills. He's worried he might have overdosed. Is there anything for him to worry about?
5 Feb 2011
Symptoms of an Vasotec overdose may include feeling extremely dizzy or light-headed, or fainting.
I hope nothing happens to your husband.-
All the best and take care.-
5 Feb 2011
While he has taken a double dose, he is on a low dose to begin with so probably ok, but just to be sure you could call the poison control center at 1800 222 1222 and they can help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have high blood pressure and take Carvedilil (Coreg) Brand name and I also take Boniva and HCTZ, but the HCTZ does not work well with Boniva so has ...
1 answer • 3 Nov 2010
I am trying to reduce some of the medications I currently take. My doctor and I both think I could reduce my blood pressure meds. What is the ...
1 answer • 20 Feb 2011
prior blood pressure was 127/70 also taking metoprolol,lipitor just curious why pressure seems high
3 answers • 19 Feb 2012
... take indapamide.but still I'm not take it .what is best Madicen for my case to monitor my blood pressure? Chech my drugs list
1 answer • 24 Apr 2015